Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey so I was on the regimen for a few months and I saw an improvement, but recently my mom asked the doctor if I could get something from him or see a derm. Well I went to him and got two things. Some 'Tetracycline' caps and Epiduo.

I was told 'the least the better'. Kinda confused by this. On the regimen, dan always says 'the more the better'. Its 2.5% bp though. Its got 'adapalene' in it though. Is this the reason?

And i don't know if this is the right forum, but anyone been on this tetracycline thing? My doc said come back in a month, yet I only have 30 pills of it, taken twice a day. Thats 15 days... Uhh.. Anyone know why?

Thanks to anyone who can help. For the record, my doc told me I was scarring, but said this should help. Hes pretty nice too, he said I should be able to go on accutane should this not work out. Although I'd still have to see a derm, so it'd be up to them... Meh. I hope this stuff works.

Share this post


Link to post
Share on other sites

Epiduo has bp in it, but it it's only half of it. You only want to use a pea size for your whole face to prevent irritation. I got prescribed this this past weekend, and as long as you only apply a pea size, you won't have much irritation. And if you try and apply more, it won't help and will probably make things worse. As for the tetracycline, I've been on it, and it helped. Did the doc give you refills? If not, maybe he only wanted you to be on it 15 days to dodge the initial breakout, I'm not too sure.

Good luck! I really like Epiduo. As with you, I also will go on Accutane if this doesn't work.

Share this post


Link to post
Share on other sites

Epiduo is a very strong medication, thats probably why. I actually stopped using it after three or four weeks because I didnt have slight burning from it. It actually felt like my face had been caught on fire

Share this post


Link to post
Share on other sites
Epiduo is a very strong medication, thats probably why. I actually stopped using it after three or four weeks because I didnt have slight burning from it. It actually felt like my face had been caught on fire

Yeah, you were one of the people that almost made me not get it filled (I'm not saying this in a mean way, either - just stating I was scared). But, I'm glad I did, bc. it doesnt sting at all for me. I love Epiduo actually ha.

Share this post


Link to post
Share on other sites

I started epiduo about a week ago and so far I like it. I apply it at night and then put a heavy moisturizer on top after 30 min. I started every other night, then I did 2 nights in a row/1 off, etc just to be sure. I haven't had much irritation and the only time my face got red was when I got overconfident and applied my normal salicylic acid moisture in the morning. So take it easy, if your skin gets too irritated, back off a night or two. And you may need to swap your other products out for more gentle ones.

Anyway, it's only been a week so I can't say much but I like it so far. I don't have a lot of inflammatory acne (some, but mostly blackheads/whiteheads) and I'm 24, so it might be different. I was on retin A when I was a teenager and I remember much worse irritation at first (redness, constant peeling, the whole deal). This has been gentler, so far. Good luck!

Share this post


Link to post
Share on other sites

Well I realize this is a huge bump but I forgot about this until just now.

Went to a derm and he said my acne was flat, which was a good sign. But then he told me to go to one tetracycline a day for a week and stop. "Go out and about in the sun, just don't try to tan or you'll burn". Then he put me on all these creams... I believe most are like epiduo. He kept me on that though.

I'm kind of worried now. Once I get off that tetrc stuff won't my acne just come back? I had little results from bp before, though this again seems to be half and half stuff, though I don't know what's in it. I'll have to find the names of the stuff I'm on.

So, uh, here's my current reg for a week:

Morning: Put "Clindamycin" on.

Before Dinner: Tetracylcline, I guess you can't lay down after this so I take it a half hour before because you can't eat either. I was just taking it when ever lol.

Before shower: Apply actavis to body. Might try it on my face for the heck of it.

Night: Epiduo

After a week I stop tetr so that's the only change. So has anyone used any of this? And what about future months? I see the derm in 6 weeks but I doubt my face will get better. I want accurane, or some damn pill that will fix it, not these creams. Annoying to put on and if I forget I'm screwed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×